MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CUSHION,PRE-INFLATED,BUBBLE,BARI,28X22

Medline Industries, LP MEDLINE; CUSHION,PRE-INFLATED,BUBBLE,BARI,28X22
Catalog Number MSCBUB2822
Medical Device Problem Codes Material Puncture/Hole (1504); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This vmsr report summarizes 2 malfunction events that occurred during q1 2025 (january 1, 2025 through march 31, 2025).The account reported that seat cushions were received deflated upon delivery.The customer indicated that the affected cushions were unusable upon receipt and requested replacement product.The complaint involved two cases of cushions that allegedly failed to maintain inflation.The customer also advised that previously received defective units had been discarded prior to reporting the issue.Lot number, serial number, and sales order information were requested, and a call tag was issued to facilitate return of available samples for evaluation.No patient information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The included events represent 2 malfunction events that medline became aware of during q1 2025 (january 1, 2025 through march 31, 2025).Associated lot numbers are 33024060001 and 33024070001.Two mscbub2822 bubble cushions were evaluated following reports that the cushions were received deflated upon delivery.The customer reported that the affected cushions were visibly deflated upon receipt and were unable to perform their intended function as pre-inflated support cushions.Based on the complaint investigation, the reported issue was confirmed.Investigation determined that the condition was associated with insufficient seam strength and/or pinholes within the cushion, resulting in loss of inflation.The issue was identified as a known product concern, and scar-00258 was opened with the supplier to address the condition.The investigation concluded that the defect was visually apparent because the cushions are supplied in a pre-inflated state.As a result, nonconforming product could be readily identified prior to patient use and there was no identified risk of patient injury associated with the reported condition.Of the events summarized, 0 devices were returned for evaluation.The devices were not labeled for single use, and no devices were identified as reprocessed or reused.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CUSHION,PRE-INFLATED,BUBBLE,BARI,28X22
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50883016
Report Number1417592-2026-49773
Device Sequence Number21316983
Product Code KIC
UDI-Device Identifier00193489086198
UDI-Public00193489086198
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSCBUB2822
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown